MAUDE Adverse Event Report: ABBOTT VASCULAR RX XPEDITION LL; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR RX XPEDITION LL; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1074300-38
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - estimated.The device is expected to be returned for evaluation.It has not yet been received.A follow-up will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the shaft of a 3.0x38mm xience xpedition stent delivery system (sds) snapped during advancement over an unspecified guide wire.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure as it is likely that during advancement inadvertent mishandling resulted in the noted multiple bends and kinks to the entire length of the hypotube and ultimately resulted in the reported material separation.There is no indication of a product quality issue with respect to manufacture, design or labeling.B3: estimated date of event.

Brand Name
RX XPEDITION LL
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9820954
Report Number2024168-2020-02294
Device Sequence Number1367381
Product Code NIQ
UDI-Device Identifier08717648162381
UDI-Public08717648162381
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model Number1074300-38
Device Catalogue Number1074300-38
Device Lot Number9080141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1